# SDR JIKA2014042501

- Difficulty date: April 25, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N31704
- Make and model: Beech 1900C
- Aircraft serial: UB12
- Aircraft time: 37,036 hours, 49,948 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Cable
- Condition: Loose
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

DURING APPROACH INTO BGI LG FAILED TO EXTEND WITH NO INDICATION, IN TRANSIT LIGHT, PILOT ATTEMPTED TO CYCLE LG WITH SAME RESULTS.  THE PILOT MANUALLY EXTENDED LG, GEAR WAS EXTENDED WITH THREE GREEN DOWN & LOCK INDICATION LIGHTS ILLUMINATED.  LANDED AT BGI WITHOUT FURTHER INCIDENT.  TROUBLESHOOTING REVEALED LOOSE GND CABLE, SECURED CABLE & PERFORMED OPERATION CHECK OF LG SYS IAW MM 32-60-00 SYS CHECKED NORMAL.
